# SDR UIEA2021080961736

- Difficulty date: August 5, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 79,989 hours
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE EICAS  MESSAGE ON DESCENT( CHECKED BOTH PIMUS FOR FAULTS ..NO FAULTS STORED ..ALL OK PER FIM 73-21 FAULT TREE 824 ALL TEST OK )
